# SDR WRNA200700049

- Difficulty date: August 18, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication Sys
- Part number: CHA1067003A
- Part serial: T010
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FOR TEST FLIGHT AFTER HEAVY MAINTENANCE VISIT, CONFIGURATION LIGHT AND WARNING HORN CAME ON, TAKEOFF ABORTED.  REPLACED LEADING EDGE INSTRUMENTATION UNIT IAW MM 27-84-11.  AIRCRAFT RELEASED, TEST FLIGHT COMPLETED SATISFACTORY.
